# SDR 06FDEA2929

- Difficulty date: July 28, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46625
- Aircraft time: 73,283 hours, 27,002 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Left
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: F, O

## Discrepancy

LT MAIN LANDING GEAR COLLAPSED ON LANDING AT MEM.  NO WRITE UP AT THIS TIME. UNDER NTSB INVESTIGATION.
